Please use this identifier to cite or link to this item:
|Title:||Solvability conditions and parameterization of all solutions for the triangular decoupling problem||Authors:||Chu, D.
|Issue Date:||2002||Citation:||Chu, D.,Tan, R.C.E. (2002). Solvability conditions and parameterization of all solutions for the triangular decoupling problem. SIAM Journal on Matrix Analysis and Applications 23 (4) : 1171-1182. ScholarBank@NUS Repository.||Abstract:||This is the sequel to [D. Chu and R.C.E. Tan, SIAM J. Matrix Anal. Appl., 23 (2002), pp. 1143-1170]. In that paper we studied the row by row decoupling problem with stability in control theory and developed a numerically reliable method for solving it. In this paper we study a related problem - the triangular decoupling problem. We not only give new and explicit solvability conditions but also parameterize all the solutions. The basis of our result is a condensed form which is computed using only orthogonal transformations. Hence, our new solvability conditions can be verified and all solutions can be parameterized in a numerically stable manner.||Source Title:||SIAM Journal on Matrix Analysis and Applications||URI:||http://scholarbank.nus.edu.sg/handle/10635/104144||ISSN:||08954798|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Oct 12, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.